# SDR CA970513010

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 50610000295
- Condition: Cracked
- Location: Elev
- Part time: 10,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 150 HR INSPECTION OF ELEVATOR AND STAB SKIN PER BEECH SI 0086-131, A 10 INCH CRACK WAS FOUND IN THE ELEVATOR UPPER SKIN BARREL TO DIRECTION OF FLIGHT ON THE EDGE OF OVERLAP OF TWO SKINS.  SKIN REPLACED.  AIRCRAFT TT:  11,077 HOURS.
